# SDR SB05134

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM, MAINTENANCE REPORTED THE AFT ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT ENTRY DOOR EMERGENCY EXIT LIGHT BATTERY PACK PER MM 33-51-51.  OPERATIONAL CHECK GOOD.
